# SDR SWAA2023082975545

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CARGO BAY SEAT TRACK BS767 RBL13 WL 156<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' CRACK AFT CARGO BAY CARGO TRACK BS767 RBL13 WL 156 ';[02] UPDATED MEASUREMENT TABLE.;[03] COMPLETED STEP 4.;[04] COMPLETED STEP 6;[05] ALL STEPS COMPLETED;[06] CRACK AFT CARGO BAY SEAT TRACK BS767 RBL13 WL 156 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND INSTALLED NEW AFT CARGO BAY CARGO TRACK SECTION AND SPLICE BS747+8 - BS887 RBL13 WL 156 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-3 REPAIR 3 AND DWG 146A7500;[07] VERIFIED TASK CARD COMPLETE.
